# SDR IPXA2022070583821

- Difficulty date: June 22, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 106,432 hours, 20,716 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stiffener
- Part number: ANB720314
- Condition: Cracked
- Location: Rh Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRH MLG W/W AFT O/B WEB 3RD STIFFENER CRACK AT LWR END.REMOVED AND REPALCED CRACKED STIFFENER IAW SRM 51-35-01 AND 51-31-01 (MINOR).
